English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

New linear systems for 2d Poincaré supergravities

MPS-Authors
/persons/resource/persons20713

Nicolai,  Hermann
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

646853.pdf
(Publisher version), 2MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Nicolai, H. (1994). New linear systems for 2d Poincaré supergravities. Nuclear Physics B, 414(1-2), 299-325. doi:10.1016/0550-3213(94)90432-4.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5C02-8
Abstract
A new linear system is constructed for Poincaré supergravities in two dimensions. In contrast to previous results, which were based on the conformal gauge, this linear system involves the topological world sheet degrees of freedom (the Beltrami and super-Beltramidifferentials). The associated spectral parameter likewise depends on these and is itself subject to a pair of differential equations, whose integrability condition yields one on the equations of motion. These results suggest the existence of an extension of the Geroch group mixing propagating and topological degrees of freedom on the world sheet. We also develop a chiral tensor formalism for arbitrary Beltrami differentials, in which the factorization of 2d diffeomorphisms is always manifest.